# SDR HSYA20071201

- Difficulty date: December 3, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 27,518 hours, 34,081 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Reads High
- Location: Left
- Part time: 17,149 hours, 22,631 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW REPORTED THAT THE LT ENGINE INDICATED ABNORMALLY HIGH ITT. THE CREW ELECTED TO RETURN DEPARTURE AND LANDED WITH OUT INCIDENT.  MX PERFORMED A LT ENGINE ITT THERMOCOUPLE LOOP RESISTANCE CHECK AND ADJUSTED.  MX ALSO PERFORMED AND ITT CALIBRATION CHECK AND WAS FOUND TO BE SATISFACTORY. PERFORMED ENGINE TORQUE INDICATION CALIBRATION CHECK AND WAS FOUND TO BE SATISFACTORY. PERFORMED ENGINE TRIM THERMOCOUPLE TEST AND WAS FOUND TO BE WITHIN LIMITS.  MX PERFORMED LT AND RT ENGINE RIGGING AND ADJUSTMENTS AND PERFORMED AN ENGINE ROCOVERY WASH AND GROUND PERFORMANCE RUN UP AND FOUND THE ENGINE PARAMETERS TO BE WITH IN LIMITS AT THIS TIME. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
